# SDR SIMA20120606002

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 33,944 hours, 28,356 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31551
- Part serial: 199019925272527
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4141, THE TOWER REPORTED THAT THERE WAS DEBRIS ON THE RUNWAY AFTER TAKEOFF.  THE CREW PERFORMED A FLYBY AND THE TOWER AND NO DEFECTS WERE OBSERVED.  POSSIBLE DAMAGED TO NOSE TIRES.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NOSE LANDING GEAR TIRES.  REMOVED AND REPLACED NOSE LANDING GEAR LANDING LIGHT CLAMP.  REMOVED AND REPLACED TUBE.  THE LEAK CHECK WAS GOOD. T HE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
